# SDR CALA2024110501020

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 66,196 hours, 20,380 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8C06RN0244B
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION GEAR DOORS EICAS CAUTION FLOOR VIBRATION M IDCABIN 2.5 UNITS LEFT RUD TRIM PSEU LAST LEG FAULT RECALL LISTED RIGHT GEAR DOOR CLOSED SENSORS S10241 (SYS 1) AND S10072 (SYS 2), MAINT MSGS 32-61142 & 32-61139, NEEDS FURTHER T-S. FOUND RT MLG HYD LEAK FROM TILT ACTUATOR HOSE. REMOVED AND REPLACED R/R RT MLG HYD TILT ACTUATOR HOSE IN REF TO AMM PERFORMED OPERATIONAL TEST - MAIN LANDING GEAR EXTENSION AND RETRACTION REFERENCE: TASK 32-32-00-705-003. OPS CHECK GOOD NO LEAKS NOTED. RT MLG HYD LEAK FROM TILT ACTUATOR HOSE PIC ADDED REF IPC 32-41-51-25A ITEM 210 P/N BACH8C06RN0244B R/R RT MLG HYD TILT ACTUATOR HOSE IN REF TO AMM 32-32-15-004-001/32-32-15-404-007. OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME. PARTS USED: 00-0588-3-1746,QTY :1
